MathSciNet Relay Station
MathSciNet bibliographic data
MR1937783 60J65 (60F17)
Kuelbs, J.; Li, W. V. A functional LIL and some weighted occupation measure results for fractional Brownian motion. J. Theoret. Probab. 15 (2002), no. 4, 1007–1030.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement